# SDR ASAA2021090436064

- Difficulty date: September 4, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143A111611
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 500C IS CRACKED BELOW STRINGER 8R AT AIR CONDITIONING RAIL SUPPORT BRACKET I/B FASTENER. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED FRAME IAW AD20090102-700-25-1R.
